# SDR FDEA201508252695

- Difficulty date: August 25, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 428 hours, 16,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377345523800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STRINGER 44 AT FRAME 19 - 20 TO FOM.  REMOVED SHEAR TIE & COUPLING.  COUPLING & STRINGER FOUND TO BE DAMAGED.  FABRICATED NEW STRINGER ON T15 1157203.  RECEIVED NEW COUPLING, INSTALLED SHEAR TIE, COUPLING & STRINGER 44 AT FRAME 19 - 20 IAW SRM 51-40-21.  MAJOR REPAIR.
